# SDR UPS97222506

- Difficulty date: April 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909UP
- Make and model: Boeing 727-27C
- Aircraft serial: 19115
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: 65233346
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-SI, WHILE WORKING NRC NR 511244 FOUND CORROSION ON UPPER RUDDER RT SIDE EXTERIOR SKIN AT AFT EDGE OF BULLNOSE RUBSTRIP AT R STA 242.5 TO 257.  REMOVED CORRODED RUBSTRIP, PROCURED NEW RUBSTRIP AND INSTALLED IAW SRM 51-30-2, 51-30-5.
